# SDR DALA2014120406388

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DUMMY RAIL FRAMES 20-21, Y-189 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  REPLACED THE DUMMY RAIL IAW TRM 53-21-01.
